Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 289, NWS Atlanta, GA

August 21, 2022Cherokee County, Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 21, 2022, 12:30 AM EDT for Cherokee County, Forsyth County, Fulton County, Georgia. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 21, 2022, 12:30 AM EDT (04:30 UTC)
Expired
Aug 21, 2022, 12:45 AM EDT
In force
15 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, GA, Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2224 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2224 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

252 
WUUS52 KFFC 210430
SVRFFC
GAC057-117-121-210445-
/O.NEW.KFFC.SV.W.0289.220821T0430Z-220821T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1230 AM EDT Sun Aug 21 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cherokee County in north central Georgia...
  Southwestern Forsyth County in north central Georgia...
  Northeastern Fulton County in north central Georgia...

* Until 1245 AM EDT.

* At 1230 AM EDT, a severe thunderstorm was located over Alpharetta,
  or near Mountain Park, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Mountain Park, Roswell, Alpharetta, Milton and Birmingham. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3400 8431 3407 8442 3421 8435 3421 8422
      3411 8416
TIME...MOT...LOC 0430Z 217DEG 19KT 3408 8432 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 9:23 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Aug 20, 9:23 PM EDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
923 PM EDT Sat Aug 20 2022

.UPDATE...

Confidence has increased that another wave of convective activity
will roll through bringing showers and thunderstorms to the
forecast area overnight. A scattered line of showers and
thunderstorms has developed along an axis from Columbus to Macon
and is expected to march northeastward across north Georgia
through the early morning hours. There will be plenty of
instability for these storms to tap into as SBCAPE and MUCAPE
approaching 4000 J/kg was present in this evening's OOZ sounding.
However, there are currently a few isolated showers and
thunderstorms present over the north Georgia mountains which may
help limit thunderstorm activity in this area. Storms could become
strong to severe, producing gusty winds and frequent lightning.
Additionally, with the sounding showing precipitable water at
1.88", flash flooding will continue to be of concern especially in
areas that have already received heavy rainfall. While minor
updates to the forecast have been made, it generally remains on
track.

.PREV DISCUSSION... /Issued 814 PM EDT Sat Aug 20 2022/

..Updated for 00Z Aviation Discussion...

PREV DISCUSSION... /Issued 320 PM EDT Sat Aug 20 2022/

.Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Sunday Night/...

Thunderstorms are underway across northern GA with additional storms
beginning to work their way in from AL into the far western metro
counties. Coverage should continue to increase across the area, with
best chances for seeing rain and thunder still across northern GA.
Mass response in the low levels to cut-off low across the midwest is
bringing copious moisture surging back across the state, with PWATs
expected to begin approaching 2" by tomorrow morning in some parts
of the CWA. Cut-off low is forecast to slowly meander to the south
and east, so continued gulf moisture will bring the potential for
multiple rounds of rainfall, especially across northern GA today
into tomorrow. Hi-res indicates the possibility of redevelopment (or
maybe continuation) of thunderstorms in the evening to early morning
hours, though some uncertainty around this given the hi-res are
already struggling to depict current coverage of storms. For today,
storm development is being driven by some WAA but mainly afternoon
heating getting us to convective T, with not as good of upper level
support as yesterday leading to less overall bulk shear. As a
result, not expecting to see the same level of storm organization as
we saw yesterday with transient supercell structures, but can't rule
out some strong storms or even an isolated severe storm today.
Tomorrow looks similar, with better upper level support still to the
north of the area.

Otherwise we will have a threat of isolated flash flooding across
north GA. Soils in the region are saturated from previous rounds of
heavy rainfall over the past week. We could see some areas see
several rounds of heavy rain or Tstorms over the next 36 hours that
put down repeated rounds of 1-2" of rain that could lead to some
flash flood potential. However, we do have time of year going for
us, as foliage hasn't gone dormant and we continue to trend
towards the low flow portion of the year for our river basins from
a climatological perspective, which means we can take a good bit
of rainfall before problems begin.

Lusk

LONG TERM /Monday through Saturday/...

No major changes made to the long term forecast. The upper and
mid level trough will continue across the east coast into the
extended forecast. A few shortwave disturbances rounding this
feature will continue to drive heights down further south,
injecting drier air at mid levels further southward as well.

The feature of most importance for north and central Georgia will be
the nearly stationary surface boundary laying across the region.
South of this boundary, PWATs of 1.75" - 2.00" will dominate. To the
north, PWATs around and less than 1.00" can be expected. The
greatest uncertainty will be exactly how far south these mid level
disturbances can push the dry air. Of course, with drier air aloft,
thunderstorm activity will be significantly reduced north of the
boundary. Current model guidance suggests the moisture boundary will
end up across south-central Georgia by Wednesday morning.

In the moist zone, increased cloud cover will persist through the
period. Decreased incoming heating will mean temperatures are
several degrees below climatological norms. Lower temps means
decreased CAPE, meaning storms may not have as much "oomph" to them
as normal summertime pulse, however with the moisture available some
storms may become efficient rain makers with frequent lightning and
gusty winds.

SAM/01

AVIATION...
00Z Update...
Some uncertainty remains with the forecast through the current
TAF cycle. While confidence is increasing that a line of SHRA/TSRA
will develop and impact the TAF sites generally between 00Z-08Z,
uncertainty still remains surrounding cigs/vsbys. Vsby's could
hover around 3-6SM between 11-16Z with MVFR to IFR cigs at most
sites, however, whether or not showers materialize in the morning
hours will influence cigs/vsbys. TSRA potential is expected to
ramp up in the afternoon tomorrow. Winds are VRB03KT to calm
overnight, picking up on the west side around 5KT.

//ATL Confidence...00Z Update...
Medium confidence on cigs/vsbys. High confidence on all other
elements.

KAL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  83  69  81 /  70  80  70  50
Atlanta         70  84  69  81 /  70  90  70  60
Blairsville     65  79  65  79 /  80  80  80  50
Cartersville    70  83  69  82 /  80  90  70  50
Columbus        72  88  72  81 /  50  80  70  80
Gainesville     69  82  69  81 /  70  80  70  50
Macon           72  88  72  83 /  50  80  70  70
Rome            71  85  71  85 /  70  80  70  50
Peachtree City  69  86  69  81 /  60  80  70  60
Vidalia         73  91  73  85 /  50  80  70  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KAL
LONG TERM....01
AVIATION...KAL
Hazardous weather outlook, Aug 20, 10:55 PM EDT, 1 hour 35 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1055 PM EDT Sat Aug 20 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-220300-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1055 PM EDT Sat Aug 20 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms are possible this tonight. Storms may
become strong to severe and will be capable of producing gusty
winds, locally heavy rainfall, and frequent lightning. Isolated
flash flooding cannot be ruled out where heavy rain occurs.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered to numerous thunderstorms are possible through next
Friday. Each day, a few storms could become strong to severe,
capable of producing gusty winds, locally heavy rainfall, and
frequent lightning. Localized flash flooding and flooding of
rivers and streams will also be possible, especially in areas that
receive multiple rounds of heavy rainfall over the period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 20, 11:17 PM EDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1117 PM EDT Sat Aug 20 2022

GAZ082-083-095-210345-
Bibb GA-Houston GA-Twiggs GA-
1117 PM EDT Sat Aug 20 2022

...Strong thunderstorms will impact portions of Bibb, northwestern
Twiggs and northeastern Houston Counties through 1145 PM EDT...

At 1117 PM EDT, a line of strong thunderstorms was along a line
extending from near Lizella to Skipperton to Robins AFB, and moving
northeast at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Macon, Warner Robins, Payne, Robins AFB, Payne City, Marion, Lake
Tobesofkee, Robins Air Force Base, Bullard, Rutland, Fitzpatrick,
Ripley, Huber, Cross Keys, Wesleyan, Dry Branch, Lizella, Skipperton,
Elberta and Franklinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3271 8373 3276 8384 3280 8386 3291 8378
      3292 8377 3285 8354 3268 8336 3259 8359
TIME...MOT...LOC 0317Z 241DEG 5KT 3278 8384 3274 8368 3262 8357

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 20, 11:36 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1136 PM EDT Sat Aug 20 2022

GAZ034-045-046-210400-
Rockdale GA-DeKalb GA-Gwinnett GA-
1136 PM EDT Sat Aug 20 2022

...A strong thunderstorm will impact portions of north central
Rockdale, central DeKalb and southwestern Gwinnett Counties through
MIDNIGHT EDT...

At 1136 PM EDT, a strong thunderstorm was over Belvedere Park, or
near Decatur, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Decatur, Snellville, Lilburn, Clarkston, Stone Mountain, Avondale
Estates, Lithonia, Pine Lake, Belvedere Park, Candler-Mcafee, Tucker,
North Decatur, Druid Hills, Mountain Park, Belmont, Redan, Scottdale,
East Lake, Snapfinger and Panthersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3365 8423 3377 8432 3393 8412 3387 8398
      3373 8398
TIME...MOT...LOC 0336Z 239DEG 14KT 3375 8422

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 20, 11:40 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1140 PM EDT Sat Aug 20 2022

GAZ083-084-096-097-210415-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
1140 PM EDT Sat Aug 20 2022

...Strong thunderstorms will impact portions of northwestern Laurens,
western Wilkinson, northeastern Twiggs and northeastern Bleckley
Counties through 1215 AM EDT...

At 1139 PM EDT, a line of strong thunderstorms was along a line
extending from near Jeffersonville to Danville to near Goldsboro, and
moving northeast at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Jeffersonville, Irwinton, Gordon, Ivey, McIntyre, Danville, Montrose,
Allentown, Goldsboro and Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3255 8331 3271 8340 3295 8329 3277 8314
      3254 8312 3240 8323 3235 8329
TIME...MOT...LOC 0339Z 203DEG 20KT 3272 8335 3261 8327 3243 8326

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 20, 11:57 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1157 PM EDT Sat Aug 20 2022

GAZ025-035>037-047-210430-
Jackson GA-Walton GA-Barrow GA-Clarke GA-Oconee GA-
1157 PM EDT Sat Aug 20 2022

...A strong thunderstorm will impact portions of northwestern Oconee,
southeastern Barrow, northwestern Clarke, northeastern Walton and
southeastern Jackson Counties through 1230 AM EDT...

At 1157 PM EDT, a strong thunderstorm was near Gratis, or 7 miles
northeast of Monroe, moving northeast at 40 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Monroe, Jefferson, Statham, Arcade, Nicholson, Bogart, North High
Shoals, Bethlehem, Good Hope, Athens-Clarke County, Westgate Park,
James Holland Youth Sports Cmpx, Bear Creek Reservoir, Beechwood
Hills, Sandy Creek Recreation Area, Oconee Heights, Eastville,
Barretts Mill, Campton and Gratis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3413 8344 3406 8338 3405 8339 3404 8337
      3401 8334 3375 8357 3384 8376 3414 8362
TIME...MOT...LOC 0357Z 206DEG 35KT 3386 8362

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 21, 12:08 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1208 AM EDT Sun Aug 21 2022

GAZ074-084-097-210445-
Wilkinson GA-Washington GA-Laurens GA-
1208 AM EDT Sun Aug 21 2022

...Strong thunderstorms will impact portions of northwestern Laurens,
eastern Wilkinson and southwestern Washington Counties through 1245
AM EDT...

At 1208 AM EDT, a line of strong thunderstorms was along a line
extending from near Irwinton to Montrose, and moving northeast at 25
mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Irwinton, McIntyre, Dudley, Toomsboro, Oconee, Montrose, Deepstep,
Hebron, Chappells Mill and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3249 8316 3279 8322 3305 8298 3286 8292
      3276 8293 3276 8295 3271 8296 3271 8294
      3264 8295
TIME...MOT...LOC 0408Z 217DEG 21KT 3278 8318 3255 8315

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Aug 21, 12:27 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1227 AM EDT Sun Aug 21 2022

GAZ021-022-033-210500-
North Fulton GA-Cherokee GA-Forsyth GA-
1227 AM EDT Sun Aug 21 2022

...A strong thunderstorm will impact portions of southeastern
Cherokee, western Forsyth and northeastern Fulton Counties through
100 AM EDT...

At 1226 AM EDT, a strong thunderstorm was near Roswell, or near
Mountain Park, moving northeast at 30 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Cumming, Mountain Park, Roswell, Alpharetta, Milton, Free Home, Drew,
Holbrook, Lathemtown, Ducktown, Brookwood and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3427 8415 3417 8407 3399 8431 3405 8441
      3407 8442 3408 8443 3430 8430
TIME...MOT...LOC 0426Z 217DEG 24KT 3408 8433

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:27 PM EDTSpecial Weather StatementFFCGilmer63 min
Aug 20, 8:31 PM EDTSpecial Weather StatementFFCBibb, Jones29 min
Aug 20, 9:09 PM EDTSpecial Weather StatementFFCChattooga51 min
Aug 20, 9:23 PM EDTSpecial Weather StatementFFCPike37 min
Aug 20, 9:29 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson32 min
Aug 20, 10:44 PM EDTSpecial Weather StatementFFCButts, Henry, Newton, Rockdale31 min
Aug 20, 10:48 PM EDTSpecial Weather StatementFFCBaldwin27 min
Aug 20, 11:13 PM EDTSpecial Weather StatementFFCBaldwin32 min
Aug 20, 11:17 PM EDTSpecial Weather StatementFFCBibb, Twiggs28 min
Aug 20, 11:36 PM EDTSpecial Weather StatementFFCDeKalb24 min
Aug 20, 11:40 PM EDTSpecial Weather StatementFFCWilkinson35 min
Aug 20, 11:57 PM EDTSpecial Weather StatementFFCJackson33 min
Aug 21, 12:08 AM EDTSpecial Weather StatementFFCWilkinson37 min
Aug 21, 12:27 AM EDTSpecial Weather StatementFFCForsyth33 min
Aug 21, 12:53 AM EDTSpecial Weather StatementFFCDodge37 min
Aug 21, 1:28 AM EDTSpecial Weather StatementFFCGlascock32 min
Aug 21, 1:36 AM EDTSpecial Weather StatementFFCWarren24 min
Aug 21, 1:57 AM EDTFlash Flood WarningFFCBibb, Houston, Twiggs, Wilkinson6 hr
Aug 21, 7:08 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler37 min
Aug 21, 7:34 PM EDTSpecial Weather StatementFFCTreutlen26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.